Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2010, Volume 50, Number 9, Pages 1613–1623 (Mi zvmmf4935)  

Coherent structures in fluid dynamics and kinetic equations

O. M. Belotserkovskiĭa, N. N. Fiminb, V. M. Chechetkinb

a Institute for Computer-Aided Design, Russian Academy of Sciences, ul. Vtoraya Brestskaya 19/18, Moscow, 123056 Russia
b Keldysh Institute for Applied Mathematics, Russian Academy of Sciences, Miusskaya pl. 4, Moskow, 125047 Russia

Abstract: A possible approach to the simulation of turbulent flows is proposed that is based on statistics of vortices of various types in a plane. It is shown that coherent (large-scale) fluid structures can be identified with solutions of the Joyce-Montgomery equations, and the possibility that these solutions bifurcate is explored. The formalism of turbulent dynamics description is based on kinetic equations for point vortices with a nontrivial internal structure.

Key words: mathematical simulation, coherent structures, small-scale turbulence, solution of fluid dynamic equations, Hamilton–Kirchhoff equations, Vlasov equation.

Full text: PDF file (267 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2010, 50:9, 1536–1545

Bibliographic databases:

UDC: 519.634
Received: 25.03.2010
Revised: 20.04.2010

Citation: O. M. Belotserkovskiǐ, N. N. Fimin, V. M. Chechetkin, “Coherent structures in fluid dynamics and kinetic equations”, Zh. Vychisl. Mat. Mat. Fiz., 50:9 (2010), 1613–1623; Comput. Math. Math. Phys., 50:9 (2010), 1536–1545

Citation in format AMSBIB
\Bibitem{BelFimChe10}
\by O.~M.~Belotserkovski{\v\i}, N.~N.~Fimin, V.~M.~Chechetkin
\paper Coherent structures in fluid dynamics and kinetic equations
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2010
\vol 50
\issue 9
\pages 1613--1623
\mathnet{http://mi.mathnet.ru/zvmmf4935}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2760639}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010CMMPh..50.1536B}
\transl
\jour Comput. Math. Math. Phys.
\yr 2010
\vol 50
\issue 9
\pages 1536--1545
\crossref{https://doi.org/10.1134/S096554251009006X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000282212600006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77957136394}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf4935
  • http://mi.mathnet.ru/eng/zvmmf/v50/i9/p1613

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:322
    Full text:135
    References:49
    First page:10

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021